# SDR DALA2016121409838

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 30,149 hours, 20,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR COMPARTMENT LONGERON 2L CRACKED AT END FITTING STA 1133. SEE NR FOR ADDITIONAL INFORMATION 001-0230:5300-2004/001 00092. REPAIRED PER SRM 53-00-05 REPAIR 2.
